MathSciNet Relay Station
MathSciNet bibliographic data
MR780072 (86j:58150) 58G25 (11F72 35L05)
Lax, Peter D.; Phillips, Ralph S. Translation representations for automorphic solutions of the wave equation in non-Euclidean spaces. III. Comm. Pure Appl. Math. 38 (1985), no. 2, 179–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement